Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

August 5, 2012Tippecanoe County, Warren County, Indiana

NWS Indianapolis, IN issued this special weather statement at Aug 5, 2012, 3:47 AM EDT for Tippecanoe County, Warren County, Indiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2012, 3:47 AM EDT (07:47 UTC)
Expired
Aug 5, 2012, 4:45 AM EDT
In force
58 min
Issued by
NWS Indianapolis, IN

Counties Tippecanoe County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 109 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 857 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
857 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WWUS83 KIND 050747
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 AM EDT SUN AUG 5 2012

INZ028-029-035-050845-
FOUNTAIN-TIPPECANOE-WARREN-
347 AM EDT SUN AUG 5 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN...TIPPECANOE
AND WARREN COUNTIES UNTIL 445 AM EDT...

AT 346 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSPORT...OR 17 MILES NORTHEAST OF
DANVILLE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAFAYETTE...
  WILLIAMSPORT...
  WEST LAFAYETTE...
  ATTICA...
  RAINSVILLE...
  PINE VILLAGE...
  SHADELAND...
  PURDUE UNIVERSITY...
  DAYTON...
  BATTLE GROUND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4057 8678 4056 8675 4054 8671 4035 8671
      4018 8750 4032 8754 4047 8753 4048 8752
      4048 8710 4057 8709
TIME...MOT...LOC 0747Z 245DEG 37KT 4031 8737

$$
JH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Aug 5, 3:32 AM EDT, 15 minutes earlier.

Area forecast discussion, Aug 5, 3:32 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
332 AM EDT SUN AUG 5 2012

.UPDATE...

THE SYNOPSIS...NEAR TERM...SHORT TERM...AND LONG TERM SECTIONS
HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 332 AM EDT SUN AUG 5 2012

A COLD FRONT WILL EXIT THE AREA TODAY ENDING THE RAIN BY LATE TODAY.
HIGH PRESSURE WILL THEN BUILD IN AND PROVIDE DRY WEATHER THROUGH MID
WEEK. ANOTHER FRONTAL SYSTEM WILL BRING A RETURN TO CHANCES FOR RAIN
LATE WEEK.

&&

.NEAR TERM /EARLY THIS MORNING THROUGH TODAY/...
ISSUED AT 332 AM EDT SUN AUG 5 2012

RADAR MOSAIC SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS ALONG AND
AHEAD OF THE FRONT ACROSS ILLINOIS AND NORTHWEST INDIANA AT THE
PRESENT TIME. AN UPPER JET IS HELPING KEEP THESE STORMS GOING
OVERNIGHT...ESPECIALLY ACROSS THE NORTH WHICH IS CLOSER TO THE JET.
AS THE FRONT/JET MOVE EAST...THESE SHOWERS AND STORMS SHOULD PUSH
THROUGH MUCH OF CENTRAL INDIANA.

EVEN THOUGH RADAR TRENDS SHOW SOME WEAKENING OF THE CONVECTION
ACROSS SOUTHERN PORTIONS OF CENTRAL ILLINOIS...BELIEVE AT LEAST
SHOWERS WILL STILL MAKE FROM THERE INTO CENTRAL INDIANA. THUS BASED
ON OVERALL RADAR TRENDS AND LATEST RAPID REFRESH MODEL...WILL GO
WITH LIKELY POPS BEFORE 12Z...AND THEN NEAR MAV POPS FOR 12Z AND
BEYOND.

THIS PUTS LOW POPS FAR WEST TO LIKELY POPS EAST AFTER 12Z.
WILL QUICKLY DIMINISH THESE DURING THE MORNING AS FRONT MOVES
EAST...AND BY 18Z ONLY SOUTHEAST FORECAST AREA WILL HAVE ANY CHANCES
FOR RAIN.

CLOUDS WILL DECREASE QUICKLY THIS AFTERNOON...ALLOWING A DECENT
AMOUNT OF SUNSHINE WEST. THIS SHOULD ALLOW TEMPERATURES TO APPROACH
90 THERE. ACROSS THE EAST READINGS SHOULD REBOUND INTO THE MID 80S.
THESE FORECAST HIGHS ARE NEAR THE MET MOS.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
ISSUED AT 332 AM EDT SUN AUG 5 2012

FOCUS IS ON TEMPERATURES. MODELS ARE IN PRETTY GOOD AGREEMENT SO
WILL USE A BLEND.

HIGH PRESSURE WILL BRING SOME COOLER AIR IN FOR TONIGHT. SKIES WILL
CLEAR BUT WINDS WILL NOT BE COMPLETELY CALM AS THE CENTER OF THE
HIGH REMAINS TO THE NORTH...SO COMPLETE RADIATIONAL COOLING WILL NOT
OCCUR. A BLEND OF MODEL NUMBERS REFLECTS THIS SCENARIO BEST.

SUNSHINE AND DRIER AIR WILL ALLOW FOR A GOOD RISE IN TEMPERATURES
DURING MONDAY. THE GROUND WILL STILL BE PRETTY DRY...SO WENT CLOSER
TO /BUT NOT AS HIGH AS/ THE MET MOS FOR HIGHS .

CONTINUED MOSTLY CLEAR SKIES MONDAY NIGHT WILL ALLOW TEMPERATURES TO
GET TO A BLEND OF MODEL NUMBERS. WARM ADVECTION WILL OCCUR ON
TUESDAY AHEAD OF A WEAK COLD FRONT. WITH SUNSHINE AND A DRY
ATMOSPHERE AND A DRY GROUND...TEMPERATURES SHOULD RISE TO NEAR OR
EVEN ABOVE THE MET MOS /SIMILAR TO A BLEND OF MODEL 2 METER
TEMPERATURES/.

THE WEAK FRONT WILL TRY AND MOVE IN TUESDAY NIGHT...BUT NO MOISTURE
AND LITTLE FORCING WILL KEEP CONDITIONS DRY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
ISSUED AT 332 AM EDT SUN AUG 5 2012

MODELS INDICATE THERE MAY A COOL DOWN OR AT LEAST TO NEAR OR
SLIGHTLY BELOW TEMPERATURES TOWARDS THE END OF 7 DAY PERIOD.

THE HIGH PRESSURE SYSTEM WHICH HAD DOMINATED OUR WEATHER DURING THE
LATER PORTIONS OF THE SHORT TERM WILL BEGIN TO MOVE OFF TO THE EAST
WEDNESDAY.  A STRONG UPPER RIDGE WILL REMAIN OVER THE WESTERN U.S.
AND THIS ALLOW AN UPPER TROUGH TO DIG INTO THE GREAT LAKES BY
FRIDAY. THERE ARE SOME DIFFERENCES BETWEEN MODELS AND THE GFS SEEMS
TO BE A FAST OUTLIER IN DIGGING THE UPPER TROUGH INTO THE GREAT
LAKES AND THUS BRINGING THE COLD FRONT TOO QUICKLY OUR WAY. THE
CANADIAN IS 12 TO 18 HOURS SLOWER AND WILL TREND SOMEWHAT IN THAT
DIRECTION.

WITH A SLOWER COLD FRONT AND ARRIVAL OF THE UPPER TROUGH WILL KEEP
ALL BUT FAR SOUTHEAST SECTIONS DRY THURSDAY. THEN IT LOOKS LIKE BEST
CHANCES OF PRECIP WILL BE THURSDAY NIGHT AND EARLY FRIDAY. DRY AND
COOLER WEATHER WILL BE THE RULE FRIDAY NIGHT AND SATURDAY.

WILL CONTINUE TREND OF RAISING ALL BLEND MAX TEMPERATURES A FEW
DEGREES ESPECIALLY WEDNESDAY AND THURSDAY DUE TO A COOL MOS BIAS AND
DRY GROUND. MODELS INDICATE THAT THE 850 MB THERMAL RIDGE WILL ALSO
EXTEND INTO SOUTHERN INDIANA WEDNESDAY AND THURSDAY.  WILL GO A
LITTLE CLOSER TO ALL BLEND TEMPERATURES FRIDAY AND SATURDAY AS 850
MB WILL BE QUITE A BIT COOLER...BUT MOS NUMBERS MAY STILL BE A BIT
TOO COOL.
&&

.AVIATION /DISCUSSION FOR THE 05/06Z TAFS/...
ISSUED AT 100 AM EDT SUN AUG 5 2012

AN AREA OF THUNDERSTORMS DEVELOPING ACROSS ILLINOIS WILL SPREAD
ACROSS CENTRAL INDIANA LATE TONIGHT EARLY SUNDAY MORNING AS A COLD
FRONT MOVES ACROSS OUR REGION. RAPID REFRESH MODEL INDICATES
THUNDERSTORMS COULD REACH KLAF BY 07Z-08Z AND KIND AND KBMG A FEW
HOURS LATER WITH MOST LIKELY OCCURRENCE TOWARDS 10Z-13Z PERIOD.  A
PERIOD OF MVFR CEILINGS MAY OCCUR FROM SHORTLY BEFORE SUNRISE TO MID
MORNING.

AFTER MID MORNING VFR CONDITIONS WILL BE THE RULE THROUGH THE
REMAINDER OF THE FORECAST PERIODS AS DRIER AIR BEHIND THE COLD FRONT
SPREADS IN FROM THE NORTHWEST. THERE WILL BE A GRADUAL DECREASE IN
CLOUDS DURING THE DAY SUNDAY WITH MOSTLY CLEAR CONDITIONS BY SUNDAY
EVENING.

WINDS WILL BE FROM THE SOUTHWEST 8 KNOTS OR LESS OVERNIGHT AND THEN
BECOMING NORTHWEST UP TO 12 KNOTS BY MIDDAY SUNDAY AND THEN DIMINISH
SOME SUNDAY NIGHT AS THEY BECOME NORTHERLY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....JH
AVIATION...NIELD/JH
Hazardous weather outlook, Aug 4, 9:50 PM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
950 PM EDT SAT AUG 4 2012

INZ021-028>031-035>039-043>047-051>056-060>065-067>072-060200-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
950 PM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS.

HAZARDS: GUSTY WINDS...SMALL HAIL...BRIEF HEAVY RAIN...AND
FREQUENT LIGHTNING.

TIMING: THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT.

DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE
THROUGH THE NIGHT AS A COLD FRONT TRACKS ACROSS CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS WILL END EARLY SUNDAY MORNING...THEN
THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AND FRIDAY.

DISCUSSION: THE COLD FRONT WILL EXIT THE AREA EARLY SUNDAY
MORNING TAKING THE THUNDERSTORMS WITH IT. HIGH PRESSURE WILL
THEN PROVIDE DRY WEATHER UNTIL THURSDAY...WHEN ANOTHER COLD
FRONT COULD BRING THUNDERSTORMS FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NO LONGER ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ040>042-048-049-057-060200-
MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-RUSH-
950 PM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY
RAIN...FREQUENT LIGHTNING...AND LOCALIZED STREET FLOODING

TIMING: ONGOING THROUGH TONIGHT.

DISCUSSION: A SLIGHT RISK FOR SEVERE THUNDERSTORMS REMAINS IN
EFFECT AS A COLD FRONT CONTINUES ITS TRACK ACROSS CENTRAL INDIANA
TONIGHT AND EARLY TOMORROW MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS WILL END EARLY ON SUNDAY MORNING...THEN
THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AND FRIDAY.

DISCUSSION: THE COLD FRONT WILL EXIT THE AREA EARLY SUNDAY
MORNING TAKING THE THUNDERSTORMS WITH IT. HIGH PRESSURE WILL THEN
PROVIDE DRY WEATHER UNTIL THURSDAY...WHEN ANOTHER COLD FRONT COULD
BRING THUNDERSTORMS FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...REST OF TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Aug 4, 9:47 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
947 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     EAGLE CREEK RESERVOIR   39.85N  86.31W
08/04/2012  M63 MPH          MARION             IN   ASOS

            MEASURED AT EAGLE CREEK ASOS.

0226 PM     TSTM WND GST     INDIANAPOLIS INT'L AIRP 39.72N  86.29W
08/04/2012  M44 MPH          MARION             IN   ASOS

0305 PM     TSTM WND DMG     12 NE INDIANAPOLIS      39.90N  85.99W
08/04/2012                   MARION             IN   AMATEUR RADIO

            ONE HEALTY TREE DOWN ACROSS THE ROAD AND PARTIALLY ONTO
            A PICK -UP TRUCK. TREE IS ABOUT 50 FEET TALL AND 16 TO
            18 INCHES IN DIAMETER. LOCATION APPROX.

0641 PM     TSTM WND GST     LAFAYETTE               40.41N  86.87W
08/04/2012  M48 MPH          TIPPECANOE         IN   ASOS

0715 PM     HAIL             TIPTON                  40.28N  86.04W
08/04/2012  E0.50 INCH       TIPTON             IN   TRAINED SPOTTER

0716 PM     HAIL             TIPTON                  40.28N  86.04W
08/04/2012  M0.25 INCH       TIPTON             IN   TRAINED SPOTTER

            LASTED ABOUT 5 MINUTES...JUST ENDED

0717 PM     HAIL             WINDFALL                40.36N  85.96W
08/04/2012  E0.25 INCH       TIPTON             IN   TRAINED SPOTTER

0719 PM     HAIL             4 S WINDFALL            40.30N  85.96W
08/04/2012  E0.70 INCH       TIPTON             IN   FIRE DEPT/RESCUE

            TREE BRANCHES DOWNED.

0719 PM     TSTM WND GST     4 S WINDFALL            40.30N  85.96W
08/04/2012  E50 MPH          TIPTON             IN   FIRE DEPT/RESCUE

            TREE BRANCHES DOWNED.

0750 PM     TSTM WND DMG     5 NE GREENFIELD         39.84N  85.70W
08/04/2012                   HANCOCK            IN   LAW ENFORCEMENT

            TREE LIMBS DOWNED AND TREE DOWNED IN ROADWAY AT COUNTY
            ROADS 400 NORTH AND 525 EAST.

0800 PM     HAIL             PARKER CITY             40.19N  85.20W
08/04/2012  E1.00 INCH       RANDOLPH           IN   TRAINED SPOTTER

            ESTIMATED SIZE OF NICKLE TO QUARTER

0802 PM     TSTM WND GST     PARKER CITY             40.19N  85.20W
08/04/2012  E60 MPH          RANDOLPH           IN   LAW ENFORCEMENT

0802 PM     HAIL             PARKER CITY             40.19N  85.20W
08/04/2012  E0.50 INCH       RANDOLPH           IN   LAW ENFORCEMENT

0806 PM     FLOOD            WINDFALL                40.36N  85.96W
08/04/2012                   TIPTON             IN   TRAINED SPOTTER

            STATE ROAD 213 AND COUNTY ROAD 400 NORTH HAVE FLOODING
            OF UNKNOWN DEPTH.

0909 PM     FLOOD            PARKER CITY             40.19N  85.20W
08/04/2012                   RANDOLPH           IN   AMATEUR RADIO

            APPROX 4 TO 6 INCHES OF WATER ON A STREET

&&

EVENT NUMBER IND1200525 IND1200527 IND1200526 IND1200528 IND1200530
IND1200533 IND1200529 IND1200531 IND1200532 IND1200534 IND1200537
IND1200535 IND1200536 IND1200538 IND1200539

NIELD
Local storm report, Aug 4, 10:10 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     4 W TIPTON              40.28N  86.12W
08/04/2012                   TIPTON             IN   EMERGENCY MNGR

            2 OUTBUILDINGS DAMAGED... ONE DESTROYED. MODERATE
            DAMAGE TO A HOME.

&&

EVENT NUMBER IND1200540

NIELD
Local storm report, Aug 4, 10:11 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1011 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     TIPTON                  40.28N  86.04W
08/04/2012                   TIPTON             IN   EMERGENCY MNGR

            TREE DOWNED ON A HOME IN TIPTON.

&&

EVENT NUMBER IND1200541

NIELD
Special weather statement, Aug 5, 3:47 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 AM EDT SUN AUG 5 2012

INZ028-029-035-050845-
FOUNTAIN-TIPPECANOE-WARREN-
347 AM EDT SUN AUG 5 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN...TIPPECANOE
AND WARREN COUNTIES UNTIL 445 AM EDT...

AT 346 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSPORT...OR 17 MILES NORTHEAST OF
DANVILLE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAFAYETTE...
  WILLIAMSPORT...
  WEST LAFAYETTE...
  ATTICA...
  RAINSVILLE...
  PINE VILLAGE...
  SHADELAND...
  PURDUE UNIVERSITY...
  DAYTON...
  BATTLE GROUND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4057 8678 4056 8675 4054 8671 4035 8671
      4018 8750 4032 8754 4047 8753 4048 8752
      4048 8710 4057 8709
TIME...MOT...LOC 0747Z 245DEG 37KT 4031 8737

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:13 PM EDTAreal Flood AdvisoryINDHoward, Madison, Tipton77 min
Aug 4, 8:36 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph39 min
Aug 4, 9:21 PM EDTAreal Flood AdvisoryINDRandolph99 min
Aug 5, 4:47 AM EDTSpecial Weather StatementINDBoone, Carroll, Clinton, Howard, Montgomery, Tipton43 min
Aug 5, 5:14 AM EDTSpecial Weather StatementINDBoone, Clinton, Hamilton, Hendricks, Marion61 min
Aug 5, 5:23 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Madison, Marion52 min
Aug 5, 5:53 AM EDTSpecial Weather StatementINDJohnson, Shelby52 min
Aug 5, 5:56 AM EDTSpecial Weather StatementINDHancock34 min
Aug 5, 6:23 AM EDTSpecial Weather StatementINDHenry, Rush, Shelby52 min
Aug 5, 6:32 AM EDTSevere Thunderstorm WarningINDHenry, Rush28 min
Aug 5, 7:17 AM EDTSpecial Weather StatementINDDecatur, Jackson, Jennings43 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.